Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 47, Number 175

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Streamline diffusion methods for the incompressible Euler and Navier-Stokes equations
Claes Johnson and Jukka Saranen.
Math. Comp. 47 (1986), 1-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842120
On nonlocal monotone difference schemes for scalar conservation laws
Bradley J. Lucier.
Math. Comp. 47 (1986), 19-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842121
Intermediate boundary conditions for time-split methods applied to hyperbolic partial differential equations
Randall J. LeVeque.
Math. Comp. 47 (1986), 37-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842122
Galerkin approximations of abstract parabolic boundary value problems with rough boundary data—$L_{p}$ theory
I. Lasiecka.
Math. Comp. 47 (1986), 55-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842123
On Runge-Kutta methods for parabolic problems with time-dependent coefficients
Ohannes A. Karakashian.
Math. Comp. 47 (1986), 77-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842124
The construction of preconditioners for elliptic problems by substructuring. I
J. H. Bramble, J. E. Pasciak and A. H. Schatz.
Math. Comp. 47 (1986), 103-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842125
Logarithmic convexity for discrete harmonic functions and the approximation of the Cauchy problem for Poisson’s equation
R. S. Falk and P. B. Monk.
Math. Comp. 47 (1986), 135-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842126
Numerical approximation of Mindlin-Reissner plates
F. Brezzi and M. Fortin.
Math. Comp. 47 (1986), 151-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842127
On solving singular integral equations via a hyperbolic tangent quadrature rule
Ezio Venturino.
Math. Comp. 47 (1986), 159-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842128
Discontinuous polynomial approximations in the theory of one-step, hybrid and multistep methods for nonlinear ordinary differential equations
M. C. Delfour and F. Dubeau.
Math. Comp. 47 (1986), 169-189, S1
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842129
A stability analysis of incomplete $LU$ factorizations
Howard C. Elman.
Math. Comp. 47 (1986), 191-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842130
The convergence of accelerated overrelaxation iterations
A. J. Hughes-Hallett.
Math. Comp. 47 (1986), 219-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842131
Explicit, nearly optimal, linear rational approximation with preassigned poles
Frank Stenger.
Math. Comp. 47 (1986), 225-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842132
Some asymptotic properties of Padé approximants to $e^{-x}$
C. Underhill.
Math. Comp. 47 (1986), 253-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842133
Root neighborhoods of a polynomial
Ronald G. Mosier.
Math. Comp. 47 (1986), 265-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842134
Two formulas for the general multivariate polynomial which interpolates a regular grid on a simplex
Coert Olmsted.
Math. Comp. 47 (1986), 275-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842135
Some new aspects of rational interpolation
Claus Schneider and Wilhelm Werner.
Math. Comp. 47 (1986), 285-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842136
Quadrature formulas for functions with poles near the interval of integration
Giovanni Monegato.
Math. Comp. 47 (1986), 301-312
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842137
A modification of the Weeks method for numerical inversion of the Laplace transform
J. N. Lyness and G. Giunta.
Math. Comp. 47 (1986), 313-322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842138
Symmetric FFTs
Paul N. Swarztrauber.
Math. Comp. 47 (1986), 323-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842139
An asymptotic expansion for the first derivative of the generalized Riemann zeta function
E. Elizalde.
Math. Comp. 47 (1986), 347-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842140
Counting sums of two squares: the Meissel-Lehmer method
P. Shiu.
Math. Comp. 47 (1986), 351-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842141
Computation of all the amicable pairs below $10^{10}$
H. J. J. te Riele.
Math. Comp. 47 (1986), 361-368, S9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842142
Reviews and Descriptions of Tables and Books
Math. Comp. 47 (1986), 369-384
Abstract, references and article information
Full-text PDF Free Access    
Corrigendum: “Generalized Chebyshev interpolation and its application to automatic quadrature” [Math. Comp. 41 (1983), no. 164, 537–553; MR0717701 (84m:65037)] by Hasegawa, T.\ Torii and I.\ Ninomiya
Takemitsu Hasegawa.
Math. Comp. 47 (1986), 385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 842143